# SDR HEEA072718

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 4,074 hours
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: ACR108BP
- Part serial: 0064
- Condition: Dislodged
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION, NOTICED THAT LIFE RAFT WAS COMING OUT OF COVER.  FURTHER INVESTIGATION FOUND THAT INFLATION BOTTLE VALVE WAS SLOWLY LEAKING GAS INTO THE RAFT. SENT TO OFFSHORE HELICOPTER SUPPORT FOR WARRANTY REPAIR.
